# SDR AALA201905139037

- Difficulty date: May 12, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 5,751 hours, 2,200 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367520400000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD CARGO COMPARTMENT FLOOR PANEL 131AF DELAMINATED. REPLACED FLOOR PANEL PER AMM 53-22-14.
